# SDR AWXA200602048

- Difficulty date: December 9, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 54,865 hours, 24,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2944
- Condition: Failed
- Location: Emergency Light
- Part time: 23,486 hours, 9,182 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - CENTER LEFT (11WL) EPSU AND BATTERY FAILED TESTS REQUIRED BY TASK CARD I8M05334.  MX REPLACED THE POWER SUPPLY UNIT.  OPS CHECK WAS GOOD.
